Simple-closed-curve sculptures of knots and links

Title:
Simple-closed-curve sculptures of knots and links
Authors:
Bosch, Robert
Abstract:
No abstract available.
Citation:
Bosch, Robert. 2010. "Simple-closed-curve sculptures of knots and links." Journal Of Mathematics And The Arts 4(2): 57-71.
Publisher:
Taylor & Francis
DATE ISSUED:
2010
Department:
Mathematics
Type:
article
PUBLISHED VERSION:
10.1080/17513470903459575
PERMANENT LINK:
http://hdl.handle.net/11282/309538

Full metadata record

DC FieldValue Language
dc.contributor.authorBosch, Roberten_US
dc.date.accessioned2013-12-23T16:11:42Z-
dc.date.available2013-12-23T16:11:42Z-
dc.date.issued2010en
dc.identifier.citationBosch, Robert. 2010. "Simple-closed-curve sculptures of knots and links." Journal Of Mathematics And The Arts 4(2): 57-71.en_US
dc.identifier.issn1751-3472en_US
dc.identifier.urihttp://hdl.handle.net/11282/309538-
dc.description.abstractNo abstract available.en_US
dc.publisherTaylor & Francisen_US
dc.identifier.doi10.1080/17513470903459575-
dc.subject.departmentMathematicsen_US
dc.titleSimple-closed-curve sculptures of knots and linksen_US
dc.typearticleen_US
dc.identifier.journalJournal Of Mathematics And The Artsen_US
dc.identifier.volume4en_US
dc.identifier.issue2en_US
dc.identifier.startpage57en_US
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.